Solvability of a characteristic problem for second-order degenerate hyperbolic systems
Differencialʹnye uravneniâ, Tome 25 (1989) no. 1, pp. 154-162
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_1_a17,
author = {S. S. Kharibegashvili},
title = {Solvability of a characteristic problem for second-order degenerate hyperbolic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {154--162},
year = {1989},
volume = {25},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_1_a17/}
}
S. S. Kharibegashvili. Solvability of a characteristic problem for second-order degenerate hyperbolic systems. Differencialʹnye uravneniâ, Tome 25 (1989) no. 1, pp. 154-162. http://geodesic.mathdoc.fr/item/DE_1989_25_1_a17/